Search


Current filters:

Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 51 (Search time: 0.003 seconds).
Item hits:
Issue DateTitleAuthor(s)Citation
2006Pro-p link groups and p-homology groupsHillman, Jonathan; Matei, Daniel; Morishita, Masanori; Mathematics & StatisticsPro-p link groups and p-homology groups, Contemporary Mathematics, vol.416,(N/A),2006,pp 121-136
2006The natural embedding of positive singular artin monoidsAntony, Noelle; Mathematics & StatisticsThe natural embedding of positive singular artin monoids, Communications in Algebra, vol.34,(9),2006,pp 3329-3346
2005Corrigendum to "The representation type of Hecke algebras of type B" [Adv. Math. 181 (2004) 134-159]Mathas, Andrew; Ariki, Susumu; Mathematics & StatisticsCorrigendum to "The representation type of Hecke algebras of type B" [Adv. Math. 181 (2004) 134-159], Advances in Mathematics, vol.192,(N/A),2005,pp 228-230
2005Positive energy unitary irreducible representations of the superalgebras osp(1|2n, R)Zhang, Ruibin; Dobrev, V.K.; Mathematics & StatisticsPositive energy unitary irreducible representations of the superalgebras osp(1|2n, R), Physics of Atomic Nuclei, vol.68,(10),2005,pp 1660-1669
2005Homomorphisms and higher extensions for Schur algebras and symmetric groupsParker, Alison; Cox, Anton; Mathematics & StatisticsHomomorphisms and higher extensions for Schur algebras and symmetric groups, Journal of Algebra and its applications, vol.4,(6),2005,pp 645-670
2005ADO-IWASAWA extrasBarnes, Don; Mathematics & StatisticsADO-IWASAWA extras, Journal of the Australian Mathematical Society, vol.78,(N/A),2005,pp 407-421
2005Representations of the Hecke Algebra for GL_4(q)Tulunay, Ilknur; Shinoda, Kenichi; Mathematics & StatisticsRepresentations of the Hecke Algebra for GL_4(q), Journal of Algebra and its applications, vol.4,(6),2005,pp 631-644
2006Cyclotomic Nazarov-Wenzl AlgebrasMathas, Andrew; Ariki, Susumu; Rui, Hebing; Mathematics & StatisticsCyclotomic Nazarov-Wenzl Algebras, Nagoya Mathematical Journal, vol.182, N/A, 2006,pp 47-134
2006Buildings and Hecke algebrasParkinson, James; Mathematics & StatisticsBuildings and Hecke algebras, Journal of Algebra, vol.297, 1, 2006,pp 1-49
2006Bases for certain cohomology representations of the symmetric groupHenderson, Anthony; Mathematics & StatisticsBases for certain cohomology representations of the symmetric group, Journal of Algebraic Combinatorics, vol.24, 4, 2006,pp 361-390